Lower estimates near the origin for functional calculus on operator semigroups

Chalendar, I, Esterle, J and Partington, JR (2015) Lower estimates near the origin for functional calculus on operator semigroups. Journal of Functional Analysis, 269 (6). pp. 1620-1635. ISSN 0022-1236

Abstract

Metadata

Authors/Creators:
  • Chalendar, I
  • Esterle, J
  • Partington, JR
Copyright, Publisher and Additional Information: © 2015 Elsevier Inc. All rights reserved. This is an author produced version of a paper published in Journal of Functional Analysis. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: strongly continuous semigroup; functional calculus; Laplace transform; maximum principle
Dates:
  • Published: 15 September 2015
  • Accepted: 11 July 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Jul 2015 15:03
Last Modified: 25 Oct 2016 13:49
Published Version: http://dx.doi.org/10.1016/j.jfa.2015.07.005
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jfa.2015.07.005

Share / Export

Statistics